# SDR UALA2011031001160

- Difficulty date: March 10, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 29,930 hours, 13,380 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Detached
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R EXIT LIGHT CAME OFF WALL.  REATTACHED EXIT LIGHT AT 2R.  COULD USE NEW ASSY 565-2003.  STAYS ON WALL, ALL FUNCTIONS NORMAL.  REPAIRED LIGHT ASSY, EMERGENCY LIGHT OPERATES CORRECTLY.
